# SDR DL76G101304

- Difficulty date: May 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 43,365 hours, 13,396 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 31F ON SIDE SEAT DAMAGED.  MX REPLACED LIGHT LENS BULB. SYS OPS IS NORMAL.
